Keyword : modified de Bruijn sequence


Maximal-Period Sequences Generated by Feedback-Limited Nonlinear Shift Registers
Akio TSUNEDA Kunihiko KUDO Daisaburo YOSHIOKA Takahiro INOUE 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2007/10/01
Vol. E90-A  No. 10 ; pp. 2079-2084
Type of Manuscript:  Special Section PAPER (Special Section on Nonlinear Theory and its Applications)
Category: Communications and Sequences
Keyword: 
linear/nonlinear feedback shift registerfeedback limitationmaximal-period sequencemodified de Bruijn sequence
 Summary | Full Text:PDF